# SDR AWXA200500465

- Difficulty date: March 28, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,640 hours, 39,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65317876
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK CORROSION WAS FOUND ON L-1 DOOR ENTRYWAY INNER CHORD UPPER CHANNEL BETWEEN BS 316 AND BS 341, LBL 62, WL 209.  MAINTENANCE REMOVED CORRODED UPPER CHANNEL ON INNER CHORD FROM BS 316 TO BS 341 AT LBL 62; FABRICATED A NEW REPLACEMENT CHANNEL PER DWG 65-17688; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
